Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 47, NWS Binghamton, NY

June 11, 2011Steuben County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 11, 2011, 3:39 PM EDT for Steuben County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 3:39 PM EDT (19:39 UTC)
Expired
Jun 11, 2011, 6:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Steuben County, NY

The radar

The Binghamton radar (KBGM), 105 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS51 KBGM 111939
FFWBGM
NYC101-112230-
/O.NEW.KBGM.FF.W.0047.110611T1939Z-110611T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...

* UNTIL 630 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER EAST CENTRAL STEUBEN COUNTY.       
  DOPPLER RADAR ESTIMATES SUGGEST AS MUCH AS 4 INCHES OF RAIN HAS    
  FALLEN IN THE PAST FEW HOURS. ADDITIONAL STORMS ARE DEVELOPING     
  TO THE WEST WHICH WILL LIKELY RESULT IN ADDITIONAL HEAVY RAINFALL  
  ACROSS THE WARNED AREA.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATH...
  HAMMONDSPORT...RHEIMS...SAVONA AND SONORA.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 4241 7735 4241 7711 4231 7710 4226 7722
      4224 7723 4223 7730 4231 7728 4234 7735

$$

CMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:18 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 11, 2:18 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT SAT JUN 11 2011

.SYNOPSIS...
A WARM FRONT WILL APPROACH THE AREA EARLY THIS AFTERNOON FOLLOWED
BY A COLD FRONT LATE TONIGHT INTO SUNDAY MORNING. THESE FRONTS WILL
BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE REGION
THIS WEEKEND. DRIER BUT COOLER CONDITIONS ARE EXPECTED EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM UPDATE... AS OF MID-MRNG...VIS SAT LOOPS ARE SHOWING A
GENERAL THINNING TREND IN THE CLOUD COVER...ESPECIALLY FROM ABOUT
I-81 WESTWARD. MEANWHILE...FARTHER S ACROSS CNTRL/WRN PA...SKIES HAVE BECOME
CLR TO PTLY CLDY. AS THE SFC WARM FRNT EASES NEWD TODAY...WE
EXPECT THIS OVERALL TREND OF DECREASING CLOUDS...WITH JUST
ISOLATED SHRA/TSRA...TO HOLD TRUE W OF KSYR-KBGM-KAVP LN...THROUGH
AT LEAST ABOUT 18Z. FARTHER E IN THE MOHAWK VLY/CATSKILLS/POCONOS...ALTHOUGH
THE STEADIER PCPN WILL EXIT FOR A TIME LATE THIS MRNG INTO THE
AFTN...CLOUDS MAY BE MORE STUBBORN.

DURING THE MID TO LATE AFTN PD...SHORT-TERM GUIDANCE (HRRR/RUC/LCL
WRF) IS SUGGESTIVE THAT PCPN WILL BREAK OUT AGAIN...THIS TIME
MOSTLY FOR AREAS NEAR AND W OF THE I-81 CORRIDOR...WHERE SOME
INSTAB WILL PRESUMABLY HAVE BUILT UP BY THEN (PROGGED ML CAPE
VALUES NEAR 1000 J/KG). POPS WILL CORRESPONDINGLY INCREASE FROM
ISOLATED...TO SCATTERED...AND ULTIMATELY NUM/LKLY BY EARLY EVE.

AS FAR AS SVR POTENTIAL GOES...OUR GUT FEELING IS THAT ANY SVR
TSRA WILL BE FAIRLY ISOLATED...AND CONFINED PRIMARILY TO OUR WRN
ZNS. FACTORS IN FAVOR OF STG/SVR TSRA ARE MARGINALLY FAVORABLE
INSTAB (VALUES MENTIONED EARLIER)...AND IMPROVING DEEP-LAYERED
SHEAR...WITH THE APPROACH OF AN UPPER-LVL TROUGH AXIS...AND THE
PROXIMITY OF THE LOW-LVL WARM FRNT. HOWEVER...THE BEST HGT
FALLS/COOLING ALOFT ASSOCD WITH SAID UPPER-LVL WV SHOULD BYPASS
THE FCST AREA TO THE NW...PERHAPS LEADING TO SKINNY CAPE
PROFILES/DECELERATING PARCEL ACCELERATIONS IN THE MID-LVLS. WE'LL
HAVE TO SEE HOW ALL OF THIS SHAKES OUT THIS AFTN. FOR NOW...WE'LL
LEAVE MENTION OF PSBL SVR IN THE HWO...AND THE 12Z SPC OUTLOOK FOR
SLGT RISK REMAINS UNCHANGED.

FCST MAX TEMPS THIS AFTN STILL LOOK REASONABLE...AND ONLY VERY
NEAR-TERM TEMP/DEW PT GRIDS WERE TWEAKED.

     PREVIOUS DISCUSSION...
AT 445 AM LOCAL RADARS SHOW WIDESPREAD SHOWERS OVER NRN CWA IN
AREA OF MID LEVEL ISENTROPIC LIFT AND SCATTERED CONVECTION
BRUSHING THE WYOMING VALLEY. THIS ACTIVITY IS BEING ENHANCED BY
MID LEVEL SHORT WAVES IN SOUTHWEST UPPER LEVEL FLOW. BOTH AREAS OF
PRECIP ARE EXPECTED TO WEAKEN EARLY THIS MORNING AS THE MID LEVEL
FORCING ACROSS NRN CWA LIFTS NORTH AND CONVECTIVE CLUSTERS TO
SOUTH MOVE EAST INTO A MORE STABLE ATMOSPHERE.

AN UPPER LEVEL TROF IN THE VCNTY OF LAKE SUPERIOR WILL LIFT
NORTHEAST INTO NEARBY SOUTHERN ONTARIO AS THE SFC LOW IN THE OHIO
VALLEY ALSO LIFTS NORTHEAST INTO SOUTHERN ONTARIO. AS THIS OCCURS
A WARM FRONT WILL GRADUALLY MOVE INTO THE CENTRAL SOUTHERN TIER AND
FINGER LAKES REGION EARLY THIS AFTERNOON. MODELS CONTINUE TO
INDICATE A SOUTHWEST FLOW OF UNSTABLE AIR WILL DEVELOP HERE THIS
AFTERNOON WHILE REMAINDER OF FA RESIDES IN A MORE STABLE
SOUTH/SOUTHEAST FLOW. CAPE VALUES FROM I81 WEST RANGE FROM 400-800
J/KG ALONG WITH LI'S APPROACHING -3 AND BULK SHEAR VALUES 0-6KM
AROUND 40 KNOTS. ALTHOUGH THESE VALUES ARE NOT REAL EXCITING
THUNDERSTORMS DEVELOPING NEAR THE WARM FRONT WILL HAVE THE
POTENTIAL TO BECOME SEVERE DUE TO LOW LEVEL HELICITY AND DEEP
LAYER SHEAR. WILL CONTINUE WITH LIKELY POPS THIS AFTERNOON ALONG
WITH SCATTERED THUNDERSTORMS EAST OF I81 AND NUMEROUS THUNDERSTORMS
WEST. MAX TEMPS WILL RANGE FROM AROUND 80 WEST TO LOWER 70S IN THE
CATSKILLS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TONIGHT...AS SFC FEATURE MOVES ACROSS SOUTHERN CANADA THE
ASSOCIATED COLD FRONT WILL CROSS THE AREA LATE TONIGHT INTO SUNDAY
MORNING. WESTERN PTN OF CWA WILL REMAIN UNSTABLE THROUGH EARLY
EVENING THEN STABILIZE WITH LOSS OF DAYTIME HEATING. FRONTAL LIFT
WILL KEEP THE THREAT FOR THUNDERSTORMS THROUGH THE OVERNIGHT
PERIOD BUT THE CHANCE FOR SIGNIFICANT CONVECTION WILL DIMINISH
SIGNIFICANTLY AFTER 03Z. WILL CONTINUE WITH LIKELY POPS THROUGH
THIS PERIOD.

SUNDAY...MODELS ARE NOW INDICATING A WEAK WAVE WILL DEVELOP ALONG
THE COLD FRONT EARLY SUNDAY MORNING SLOWING THE FRONTAL PASSAGE AS
IT MOVES THROUGH THE EASTERN FORECAST AREA. THERE ARE ALSO
INDICATIONS THE ATMOSPHERE WILL DESTABILIZE DURING THE LATE
MORNING AND EARLY AFTERNOON EAST OF I81. FOR THIS REASON PROLONGED
POPS AND CHC FOR TSRA OVER EASTERN SECTIONS THROUGH SUNDAY
AFTERNOON. HIGHS WILL RANGE IN THE LOWER TO MIDDLE 70S WITH NE PA
AROUND 80.

SUNDAY NIGHT THROUGH MONDAY NIGHT...H5 LOW OVER SOUTHERN CANADA
WILL SLOWLY DROP SOUTH INTO NRN NYS BY MONDAY THEN LIFT EAST INTO
WESTERN NEW ENGLAND BY MONDAY NIGHT. PERIOD WILL BE COOLER AND
PRIMARILY DRY WITH PARTLY TO MOSTLY CLOUDY SKIES. THERE IS JUST A
LOW CHC FOR SHOWERS ON MONDAY ESPECIALLY IN THE WESTERN MOHAWK
VALLEY AND WESTERN CATSKILLS DUE TO DAYTIME HEATING AND REGION
CLOSE TO UPPER LEVEL COLD POOL. MAX TEMPS ON MONDAY WILL RANGE
FROM THE UPPER 60S TO LOWER 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
2 PM UPDATE...WITH THE POTENTIAL FOR SEVERE WX UPON US...THE LONG
TERM FORECAST HAS BEEN DONE EARLY AND POPULATED WITH MAINLY HPC
GUIDANCE. MAIN IDEAS ARE A DRY START TO THE EXTENDED WITH ONE
UPPER LEVEL LOW DEPARTING TO OUR EAST TUESDAY EVENING. DRY WEATHER
WEDNESDAY AND MOST OF THURSDAY BEFORE A SECOND UPPER LEVEL LOW
MEANDERS TOWARD OUR AREA LATE THURSDAY INTO FRIDAY. AS
USUAL...TIMING AND PLACEMENT DIFFERENCES WILL PROBABLY COME UP
BETWEEN NOW AND THEN. THIS IS WHY I LIKE THE HPC GUIDANCE OF JUST
CHANCE POPS LATE THURSDAY THROUGH FRIDAY. UPPER LOW SLOWLY PULLS
EAST BY EARLY NEXT WEEKEND WITH DRIER WEATHER BUILDING IN. &&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
2 PM UPDATE...WARM FRONT TRYING TO MOVE THROUGH OUR SOUTHERN
TERMINALS NOW WITH NUMEROUS SHOWERS AND NOW THUNDERSTORMS
DEVELOPING. MAIN IMPACTS THROUGH 21Z WILL BE TO KITH...KELM AND
KAVP. KEPT A CB GROUP OF MVFR CIGS AND VSBYS IN THE TAFS TO SHOW
THIS POTENTIAL FOR THUNDER. AS THUNDERSTORMS GET CLOSER TO THE
TERMINALS....IE IN ABOUT A 2 HOUR WINDOW PRIOR TO ARRIVAL...WILL
UPGRADE TO TSRA. A DISTURBANCE NOW MOVING INTO WESTERN PA WILL
CAUSE MORE SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS
EVENING...WITH ALL TERMINALS LIKELY SEEING SOME IMPACT IN THE 21Z
TO 03Z TIME-FRAME. FOR NOW WILL KEEP WITH MVFR CIGS AND
VSYBS...WITH A CB GROUP TO SHOW CHANCES FOR THUNDER. TSRA GROUPS
WILL LIKELY BE NEEDED AS WE DRAW CLOSER TO THE EVENT.

AFTER THE SHOWERS PULL OUT ALL GUIDANCE INDICATE IFR CIGS AND MVFR
VSBYS OVERNIGHT. MOST CONFIDENT OF THIS AT THE ELEVATED SITES
(KBGM/KITH) AND CONTINUED TO SHOW IFR HERE. SHOWED LOW END MVFR
CIGS ELSEWHERE TO SHOW THE POTENTIAL FOR IFR. BASED ON GUIDANCE
HOWEVER...VERY LIKELY EVERYONE WILL SEE SOME IFR IN THE 06Z TO 14Z
TIME-FRAME. SOME IMPROVEMENT POSSIBLE BY MID SUNDAY MORNING.

.OUTLOOK...

SUNDAY...IMPROVING TO VFR BY MIDDAY BUT POSSIBLE MVFR IN AFTN AND
EVE SHOWERS AND THUNDERSTORMS.

LATE SUNDAY TO MONDAY...VFR BUT MVFR POSSIBLE IN SHOWERS
ESPECIALLY MONDAY AFTN.

MONDAY NIGHT TO WEDNESDAY...VFR. POSSIBLE MVFR WITH MORNING
VALLEY FOG EACH DAY.

THURSDAY....VFR BUT MVFR POSSIBLE LATE IN THE DAY IN SHOWERS/T-STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jun 11, 3:45 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 AM EDT SAT JUN 11 2011

NYZ009-036-037-045-046-057-062-PAZ040-048-072-120745-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-DELAWARE-
SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
345 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015>018-022>025-044-055-056-PAZ038-039-043-044-047-120745-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-CORTLAND-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
LACKAWANNA-LUZERNE-
345 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A WARM FRONT WILL MOVE INTO THE AREA LATER TODAY WITH NUMEROUS
SHOWERS AND THUNDERSTORMS EXPECTED ALONG THIS BOUNDARY. SOME OF
THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

RRM

In the hours before

Special weather statement, Jun 11, 1:39 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
139 PM EDT SAT JUN 11 2011

NYZ015-016-022-023-111845-
SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
139 PM EDT SAT JUN 11 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEUBEN...
SCHUYLER...SOUTHERN SENECA AND YATES COUNTIES...

* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BLUFF POINT TO PULTENEY TO
  RHEIMS TO BATH...AND MOVING EAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  PENN YAN AND RHEIMS AT 145 PM EDT...
  MILO MILLS AND URBANA AT 150 PM EDT...
  MILO CENTER AND SAVONA AT 155 PM EDT...
  MAYS MILLS AND WAYNE AT 200 PM EDT...
  DRESDEN AND SONORA AT 205 PM EDT...
  HIMROD AND DUNDEE AT 210 PM EDT...
  TYRONE AND WESTON AT 215 PM EDT...
  WILLARD AND STARKEY AT 220 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4245 7738 4251 7727 4270 7717 4271 7672
      4268 7669 4261 7666 4256 7661 4255 7661
      4255 7669 4248 7669 4246 7674 4229 7683
      4229 7695 4226 7697 4226 7749

MLJ
Local storm report, Jun 11, 2:34 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
234 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     CROSBY                  42.55N  77.10W
06/11/2011                   YATES              NY   LAW ENFORCEMENT

            NUMEROUS LARGE TREES DOWN NEAR CROSBY ON HIGHWAY 54

&&

MJN
Local storm report, Jun 11, 2:38 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
238 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             BATH                    42.34N  77.32W
06/11/2011  M1.00 INCH       STEUBEN            NY   PUBLIC

&&

HEDEN
Local storm report, Jun 11, 2:42 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
242 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 NE DUNDEE             42.54N  76.95W
06/11/2011                   YATES              NY   LAW ENFORCEMENT

            NUMEROUS LARGE TREES DOWN BETWEEN DUNDEE AND HIIMROD

&&

MJN
Local storm report, Jun 11, 2:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             2 NE BATH               42.36N  77.29W
06/11/2011  M1.00 INCH       STEUBEN            NY   PUBLIC

&&

CORRECTED EVENT TIME...LOCATION

HEDEN
Special weather statement, Jun 11, 2:48 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EDT SAT JUN 11 2011

NYZ022-111930-
STEUBEN NY-
248 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS EAST CENTRAL
STEUBEN COUNTY......

* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF STRONG THUNDERSTORM CENTERED ACROSS EAST-CENTRAL
  STEUBEN COUNTY. THESE STORMS WILL BE CAPABLE OF VERY HEAVY
  RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING.

* HEAVY RAIN WILL REMAIN CENTERED ACROSS THE SONORA...BATH...AND
  RHEIMS AREAS. REMAIN ALERT FOR FLASH FLOODING.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4246 7711 4228 7710 4227 7709 4225 7709
      4225 7736 4244 7737

CMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:06 PM EDTSpecial Weather StatementBGMYates39 min
Jun 11, 1:09 PM EDTSpecial Weather StatementBGMSteuben66 min
Jun 11, 1:39 PM EDTSpecial Weather StatementBGMSchuyler, Steuben, Yates66 min
Jun 11, 1:50 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates55 min
Jun 11, 2:05 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Yates55 min
Jun 11, 2:25 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Schuyler, Seneca, Steuben and 1 more65 min
Jun 11, 2:48 PM EDTSpecial Weather StatementBGMSteuben42 min
Jun 11, 3:20 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Cortland, Tioga, Tompkins40 min
Jun 11, 4:00 PM EDTSpecial Weather StatementBGMBroome, Tioga45 min
Jun 11, 4:45 PM EDTSpecial Weather StatementBGMTioga45 min
Jun 11, 5:13 PM EDTSpecial Weather StatementBGMSteuben62 min
Jun 11, 5:58 PM EDTTornado WarningBGMSteuben32 min
Jun 11, 6:01 PM EDTFlash Flood WarningBGMSteuben3 hr
Jun 11, 6:16 PM EDTSpecial Weather StatementBGMSeneca, Yates59 min
Jun 11, 6:30 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben45 min
Jun 11, 7:03 PM EDTSpecial Weather StatementBGMTioga57 min

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.